Affine Variational Inequalities on Normed Spaces

Nguyen Dong Yen, Xiaoqi Yang

Research output: Journal article publicationJournal articleAcademic researchpeer-review

3 Citations (Scopus)

Abstract

This paper studies infinite-dimensional affine variational inequalities on normed spaces. It is shown that infinite-dimensional quadratic programming problems and infinite-dimensional linear fractional vector optimization problems can be studied by using affine variational inequalities. We present two basic facts about infinite-dimensional affine variational inequalities: the Lagrange multiplier rule and the solution set decomposition.

Original languageEnglish
Pages (from-to)36-55
Number of pages20
JournalJournal of Optimization Theory and Applications
Volume178
Issue number1
DOIs
Publication statusPublished - 1 Jul 2018

Keywords

  • Generalized polyhedral convex set
  • Infinite-dimensional affine variational inequality
  • Infinite-dimensional linear fractional vector optimization
  • Infinite-dimensional quadratic programming
  • Solution set

ASJC Scopus subject areas

  • Control and Optimization
  • Management Science and Operations Research
  • Applied Mathematics

Cite this